IMAGINE YOURSELF FREE FROM ADDICTION!

855-227-9535

How Little of Oxycodone Can Get You High?

People using Oxycodone are extremely at risk of forming a bad habit as it can develop tolerance to the drug eventually. After some time, a number of withdrawal symptoms will be experienced when they decide to cease the use of it. Are there any connections between taking the drug to get high and becoming addicted? Who is being put at risk?

Oxycodone is recognized as a narcotic drug commonly included in a number of brand name drugs including OxyContin. The widely known brand names with Oxycodone are Perolone, OxyContin, Oxyfast, Oxceta, Endocodone and Roxicodone. Oxycodone has also been linked to Acetaminophen in Tylox, Percocet, Endocet and Rocicet. Traces of the drug were also found in Aspirin in Roxipirin, Percodan and Endodan and is mixed in Combuno with Ibuprofen.

  • Users may not recognize but Oxycodone is truly habit-forming.
  • Users have a tendency to implicitly increase their dose of the drug, which can easily cause an overdose of one or all of the following: Oxycodone, acetaminophen, and ibuprofen.
  • Overdosing on Oxycodone has been known to cause damage to the liver even with small doses taken outside of the prescribed indications.

Oxycodone And The Euphoric Feeling

Oxycodone is mostly abused mainly because of the properties that create the sensation of euphoria in the brain. The drug has the potential to alter the pleasure centers in our brain and in the majority of the cases, the intensity of this “high” feeling is felt within the first use.

On the contrary, the positive aspects of Oxycodone can be minimized during the course of time. Individuals who opt to take the drug for pain management no longer get euphoric in the long run. The drug also has the tendency to make one feel a deeper sense of well-being; however, these are exactly the same components that are found in the drug’s addictive nature, serving as a bait to those who abuse the drug well after the prescribed medication.

The Dangers Of Oxycodone

Overdosing on Oxycodone is a common serious problem as users have often turned to the drug to feel high. Patients can also suffer from withdrawal symptoms from the medication. A patient who immediately ceases from taking Oxycodone should feel a range of adverse effects from sleeplessness and simple mood swings to body aches. These symptoms may not be life-threatening immediately, but they can be uncomfortable and hard to manage. Often, doctors recommend patients to detox from Oxycodone gradually with professional medical supervision.

If you are doubting that the symptoms you are experiencing are brought about by Oxycodone dependency, then it is advisable to consult a medical specialist. However, for those who are already addicted to the drug, know that narcotic addiction is a common problem and there are resources readily available to help you. First, it is advised to visit your doctor and get medical advice on how to wean yourself from Oxycodone if you are already physically dependent on it. Your doctor can also direct you to various support groups and therapy facilities to help you overcome the habit.

 

 

Call Now ButtonCall Now